# SDR UIEA2011101000567

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C4 PLUS A4 CHECKS, CORROSION WAS DETECTED AT EXISTING NUT PLATES (10 PLACES) ON THE UPPER SURFACE OF THE LOWER TEE OF FLOORBEAM 146T5119-1 AT BS 1502. NUT PLATES WERE LOCATED AROUND CUTOUTS IN THE LOWER TEE OF FLOORBEAM AT LBL 2, LBL 7, LBL 14, LBL 21.5, LBL 28, LBL 36, LBL 42, LBL 50, AND LBL 52. THERE WAS ALSO CORROSION AT THE NUT PLATE AT RBL 31 BUT THERE IS NO CUTOUT AT THIS AREA.   CORRODED AREAS AROUND THE CUTOUT AREAS WERE BLENDED AND THEN THE CUTOUTS (9 PLACES) WERE INCREASED WHILE MAINTAINING PRODUCTION PROFILE TO BRING MATERIAL THICKNESS BACK TO FULL THICKNESS.
